Alert archive / Florida / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 152, NWS Jacksonville, FL

July 24, 2016Hamilton County, Suwannee County, Florida

NWS Jacksonville, FL issued this severe thunderstorm warning at Jul 24, 2016, 8:47 PM EDT for Hamilton County, Suwannee County, Florida. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 24, 2016, 8:47 PM EDT (00:47 UTC)
Expired
Jul 24, 2016, 9:30 PM EDT
In force
43 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Hamilton County, FL, Suwannee County, FL

The radar

The Moody AFB radar (KVAX), 57 km from the middle of the area, began a volume at 00:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 0.8 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 00:00Z on 2016-07-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1404 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 00:00Z on 2016-07-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -8 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1404 J/kg
Mixed-layer CIN
-22 J/kg
Mixed-layer LCL
1260 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
-8 m²/s²
0-3 km storm-relative helicity
17 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.5

Open this sounding in Storm Lab

The text

As transmitted.

001 
WUUS52 KJAX 250047
SVRJAX
FLC047-121-250130-
/O.NEW.KJAX.SV.W.0152.160725T0047Z-160725T0130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
847 PM EDT SUN JUL 24 2016

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SUWANNEE COUNTY IN NORTHERN FLORIDA...
  WESTERN HAMILTON COUNTY IN NORTHERN FLORIDA...

* UNTIL 930 PM EDT

* AT 846 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LIVE OAK...
  MOVING NORTHWEST AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  LIVE OAK...SUWANNEE RIVER STATE PARK...SUWANNEE SPRINGS...
  WELLBORN...CROSSROADS...BLUE SPRINGS...MCALPIN...DOWLING PARK...
  NEWBURN AND HOUSTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3063 8323 3030 8279 3015 8279 3004 8288
      3021 8325 3026 8325 3026 8324 3031 8321
      3035 8321 3035 8319 3038 8319 3039 8317
      3041 8318 3042 8322 3046 8322 3047 8324
      3052 8324 3055 8326 3059 8326 3063 8328
TIME...MOT...LOC 0046Z 131DEG 21KT 3025 8294 

HAIL...1.00IN
WIND...60MPH
 
$$

STRUBLE
1 follow-up statement
179 
WWUS52 KJAX 250113
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
913 PM EDT SUN JUL 24 2016

FLC047-121-250130-
/O.CON.KJAX.SV.W.0152.000000T0000Z-160725T0130Z/
SUWANNEE FL-HAMILTON FL-
913 PM EDT SUN JUL 24 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM EDT
FOR NORTHWESTERN SUWANNEE AND NORTHWESTERN HAMILTON COUNTIES...

AT 913 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LIVE OAK...
MOVING WEST AT 15 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
LIVE OAK...SUWANNEE RIVER STATE PARK...CROSSROADS...BLUE SPRINGS...
MCALPIN...DOWLING PARK...NEWBURN AND HOUSTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3063 8323 3029 8288 3016 8289 3004 8288
      3021 8325 3026 8325 3026 8324 3031 8321
      3035 8321 3035 8319 3038 8319 3039 8317
      3041 8318 3042 8322 3046 8322 3047 8324
      3052 8324 3055 8326 3059 8326 3063 8328
TIME...MOT...LOC 0113Z 105DEG 14KT 3027 8305 

HAIL...1.00IN
WIND...60MPH
 
$$

STRUBLE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 24, 3:10 PM EDT, 5 hours 37 minutes earlier.

Area forecast discussion, Jul 24, 3:10 PM EDT, 5 hours 37 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
310 PM EDT SUN JUL 24 2016

Near Term /through this evening/...300-200 mb analysis shows TUTT
low over southern Florida...with convection on the east side of
the low starting to increase over the adjacent Atlantic waters
east of West Palm Beach. Over NE FL and SE GA, our region remains
on the subsident side of the fearture this afternoon. The upper
low will swing out over the Eastern Gulf of Mexico this evening.
Upper level temperatures will still be quite warm with 5h temps
will be -5C north of interstate 10 with temperatures slightly
cooler -6 to -6.5C across north central florida on the east side
of the departing upper low. This will be around the time that the
east coast and west coast sea breezes converge over the Suwannee
Valley into north central Florida where convective activity may
increase into isolated to widely scattered areal coverage.

Short term.../Tonight and Monday/...The isolated to widely
scattered storms in our western zones will dissipate and shift
west of the Suwannee River during the late evening hours tonight.
Otherwise, it will be another warm and muggy evening with temps
again expected to settle near normal levels by sunrise Monday
morning. On Monday...GFS shows a surge of moisture with PW values
increasing to above 2.0" across North Central FL, however mid
level 5h temps warm from -4 northern CWA to -5C across the middle
of the peninsula. The best chances of convection will be across
the southern tier zones with isolated to widely scattered showers
west I-95 to the Suwannee Valley.

Tuesday and Wednesday...Ridge in the low and mid levels will sink
south with a sw flow developing. Subsidence will maintain hot
conditions with temperatures above normal with highs reaching the
mid 90s. Persistent dry and warm(500 T around -5c) air aloft will
keep rain chances isolated to scattered each afternoon and evening
with seabreeze collisions near the east coast.

.LONG TERM...Thursday through Sunday...Upper ridge centered off
the se U. S. coast will produce a ssw steering flow. Subsidence
will result in warm and dry air aloft keeping pops mostly
isolated...with scattered storms more likely near the east coast
where late day seabreeze mergers will occur. Temperatures will
remain above normal through the period.

&&

.AVIATION...Continued VFR with isolated to widely scattered afternoon
convection very late in the afternoon or early evening with VCTS
mainly inland over KGNV between 21-02z away from coastal TAF
sites. winds ESE or SE in the afternoon, then light and variable
again later this evening/overnight. VFR conditions Monday morning
with light SWLY wind.

&&

.MARINE...Prevailing flow will generally be out of a southerly
direction at around 10 to 15 knots through the upcoming week.
Seas will generally average 2 to 3 feet. No headlines are
anticipated.

Rip Currents: Low Risk.

.PRELIMINARY POINT TEMPS/POPS...
AMG  73  95  73  96 /  20  10  10  30
SSI  78  91  76  93 /  10  10  10  10
JAX  72  93  76  95 /  10  10  10  40
SGJ  75  89  75  91 /  10  20  10  30
GNV  72  93  73  93 /  30  30  10  40
OCF  73  93  73  94 /  40  30  30  40

&&

.JAX Watches/Warnings/Advisories...
FL...None.
GA...None.
AM...None.
&&

Cordero/Zibura/Nelson
Hazardous weather outlook, Jul 24, 2:40 PM EDT, 6 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
240 PM EDT SUN JUL 24 2016

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125-
GAZ132>136-149>154-162>166-251845-
COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT
20 NM-
COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT
20 NM-
COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO
60 NM-
WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM-
WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-INLAND NASSAU-INLAND DUVAL-UNION-
BRADFORD-CLAY-ST. JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-
COASTAL NASSAU-COASTAL DUVAL-COFFEE-JEFF DAVIS-BACON-APPLING-
WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-COASTAL GLYNN-
ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
240 PM EDT SUN JUL 24 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA...
SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS.

.DAY ONE...THIS EVENING AND OVERNIGHT...

STORMS WILL EVENTUALLY BECOME WIDELY SCATTERED ALONG AND WEST OF
I-75 THIS EARLY EVENING. AN ISOLATED STRONG STORM WITH STRONG
GUSTY WINDS AND LOCALLY HEAVY RAINFALL WILL BE POSSIBLE WITH THE
EARLY EVENING STORMS. STORMS WILL DISSIPATE LATE THIS EVENING INTO
THE OVERNIGHT HOURS OVER THE SUWANNEE VALLEY REGION.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

ISOLATED TO WIDELY SCATTERED MAINLY AFTERNOON AND EVENING
THUNDERSTORMS ARE EXPECTED EACH DAY. STRONG STORMS ARE
POSSIBLE...WITH GUSTY WINDS...FREQUENT LIGHTNING AND HEAVY
DOWNPOURS.

HEAT INDICES OVER 100 DEGREES WILL BE POSSIBLE EACH AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

SCC

In the hours before

Special weather statement, Jul 24, 5:11 PM EDT, 3 hours 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
511 PM EDT SUN JUL 24 2016

GAZ151-152-242145-
BRANTLEY GA-PIERCE GA-
511 PM EDT SUN JUL 24 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN PIERCE AND CENTRAL
BRANTLEY COUNTIES UNTIL 545 PM EDT...

AT 510 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
RAYBON...OR NEAR NAHUNTA...MOVING SOUTHWEST AT 10 MPH.

HAIL UP TO NICKEL SIZE IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

LOCATIONS IMPACTED INCLUDE...
BLACKSHEAR...NAHUNTA...PATTERSON...OFFERMAN...RAYBON...HICKOX...
FORT MUDGE AND HORTENSE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3137 8203 3135 8193 3124 8186 3103 8214
      3109 8221 3117 8221 3117 8223 3119 8228
      3122 8228 3122 8231 3130 8238 3142 8206
TIME...MOT...LOC 2110Z 058DEG 9KT 3128 8199

STRUBLE
Special weather statement, Jul 24, 6:39 PM EDT, 2 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
639 PM EDT SUN JUL 24 2016

GAZ150-163-164-242330-
CLINCH GA-CHARLTON GA-WARE GA-
639 PM EDT SUN JUL 24 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CLINCH...CENTRAL WARE AND
NORTHWESTERN CHARLTON COUNTIES UNTIL 730 PM EDT...

AT 639 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
STEPHEN FOSTER STATE PARK...MOVING WEST AT 20 MPH.

HAIL UP TO NICKEL SIZE IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

LOCATIONS IMPACTED INCLUDE...
HOMERVILLE AND ARGYLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3113 8274 3103 8226 3076 8237 3073 8273
      3073 8277 3074 8280 3075 8281 3077 8281
      3078 8283
TIME...MOT...LOC 2239Z 102DEG 18KT 3087 8243

STRUBLE
Special weather statement, Jul 24, 6:46 PM EDT, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
646 PM EDT SUN JUL 24 2016

FLZ040-242300-
MARION FL-
646 PM EDT SUN JUL 24 2016

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL MARION COUNTY UNTIL
700 PM EDT...

AT 646 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
RAINBOW LAKES ESTATES...MOVING NORTHWEST AT 30 MPH.

HAIL UP TO NICKEL SIZE IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

LOCATIONS IMPACTED INCLUDE...
RAINBOW LAKES ESTATES...DUNNELLON AND ROMEO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2905 8246 2905 8249 2904 8251 2906 8254
      2921 8254 2922 8240 2923 8240 2913 8232
      2903 8244
TIME...MOT...LOC 2246Z 138DEG 25KT 2913 8246

STRUBLE
Special weather statement, Jul 24, 7:57 PM EDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
757 PM EDT SUN JUL 24 2016

FLZ035-250045-
GILCHRIST FL-
757 PM EDT SUN JUL 24 2016

...SIGNIFICANT WEATHER ADVISORY FOR GILCHRIST COUNTY UNTIL 845 PM
EDT...

AT 757 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
TRENTON...MOVING NORTH AT 20 MPH.

HAIL UP TO NICKEL SIZE IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

LOCATIONS IMPACTED INCLUDE...
TRENTON...BELL...FANNING SPRINGS AND GUARANTO SPRINGS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2970 8296 2970 8294 2972 8296 2972 8294
      2977 8295 2980 8292 2981 8293 2983 8289
      2991 8287 2993 8281 2993 8277 2990 8277
      2985 8272 2971 8266 2956 8266 2956 8275
      2958 8278 2959 8286 2959 8296 2963 8297
TIME...MOT...LOC 2357Z 170DEG 15KT 2964 8286

STRUBLE
Special weather statement, Jul 24, 8:02 PM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
802 PM EDT SUN JUL 24 2016

FLZ020-021-GAZ162-250030-
HAMILTON FL-SUWANNEE FL-ECHOLS GA-
802 PM EDT SUN JUL 24 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL SUWANNEE...
NORTHWESTERN HAMILTON AND SOUTHWESTERN ECHOLS COUNTIES UNTIL 830 PM
EDT...

AT 802 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
SUWANNEE RIVER STATE PARK...MOVING NORTHWEST AT 30 MPH.

HAIL UP TO NICKEL SIZE IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

LOCATIONS IMPACTED INCLUDE...
JASPER...JENNINGS...SUWANNEE RIVER STATE PARK...BLUE SPRINGS AND
CROSSROADS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3063 8314 3079 8313 3080 8312 3081 8310
      3082 8310 3083 8309 3043 8295 3031 8310
      3038 8319 3039 8317 3041 8318 3042 8322
      3046 8322 3047 8324 3052 8324 3055 8326
      3059 8326 3063 8327
TIME...MOT...LOC 0002Z 136DEG 24KT 3043 8309

STRUBLE
Special weather statement, Jul 24, 8:11 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
811 PM EDT SUN JUL 24 2016

FLZ020>022-250045-
COLUMBIA FL-HAMILTON FL-SUWANNEE FL-
811 PM EDT SUN JUL 24 2016

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL COLUMBIA...NORTHERN
SUWANNEE AND SOUTHEASTERN HAMILTON COUNTIES UNTIL 845 PM EDT...

AT 811 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
WELLBORN...OR 9 MILES WEST OF LAKE CITY...MOVING NORTHWEST AT 30 MPH.

HAIL UP TO NICKEL SIZE IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

LOCATIONS IMPACTED INCLUDE...
LAKE CITY...LIVE OAK...WHITE SPRINGS...SUWANNEE SPRINGS...WELLBORN...
FIVE POINTS...MCALPIN...WINFIELD...SUWANNEE VALLEY...
WATERTOWN AND HOUSTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3022 8257 2998 8279 3022 8316 3047 8289
TIME...MOT...LOC 0011Z 136DEG 24KT 3014 8279

STRUBLE

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 24, 8:02 PM EDTSpecial Weather StatementJAXHamilton28 min
Jul 24, 8:11 PM EDTSpecial Weather StatementJAXColumbia, Suwannee34 min
Jul 24, 9:19 PM EDTSpecial Weather StatementJAXLafayette11 min
Jul 24, 9:29 PM EDTSevere Thunderstorm WarningJAXSuwannee46 min

Nearby

Severe Thunderstorm Warnings in Florida, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.